Please use this identifier to cite or link to this item: https://scholarbank.nus.edu.sg/handle/10635/71467
DC FieldValue
dc.titlePolynomial rooting based maximum likelihood carrier frequency offset estimation for OFDM systems
dc.contributor.authorFeifei, G.
dc.contributor.authorNallanathan, A.
dc.date.accessioned2014-06-19T03:24:05Z
dc.date.available2014-06-19T03:24:05Z
dc.date.issued2006
dc.identifier.citationFeifei, G.,Nallanathan, A. (2006). Polynomial rooting based maximum likelihood carrier frequency offset estimation for OFDM systems. IEEE Wireless Communications and Networking Conference, WCNC 2 : 1046-1049. ScholarBank@NUS Repository.
dc.identifier.isbn1424402700
dc.identifier.issn15253511
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/71467
dc.description.abstractThe non-zero carrier frequency offset (CFO) must be compensated for orthogonal frequency-division multiplexing (OFDM) communications since it may destroy the orthogonality among subcarriers and cause severe degradation in system performance. Several blind CFO estimation methods were developed by exploiting the virtual carriers in practical OFDM transmissions, including a highly efficient approach by rooting a polynomial. However, this rooting method is suboptimal when the noise is present. In this work, we propose an improved polynomial rooting method that is shown to be the maximum likelihood (ML) estimator for both the noisy and the noise-free case. The simulation results clearly show the effectiveness and the better performance of the newly proposed method. © 2006 IEEE.
dc.sourceScopus
dc.typeConference Paper
dc.contributor.departmentELECTRICAL & COMPUTER ENGINEERING
dc.description.sourcetitleIEEE Wireless Communications and Networking Conference, WCNC
dc.description.volume2
dc.description.page1046-1049
dc.identifier.isiutNOT_IN_WOS
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

Page view(s)

69
checked on May 12, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.